# SDR IPXA3578516

- Difficulty date: May 24, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N436UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25467
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Debonded
- Location: Nr 8 Slat
- Component: Slat
- Component part number: 114N4004178A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 8 SLAT T/E WEDGE HAS 1 INCH HOLE IN TOP SKIN 3.0 INCHES FROM INBD END.  REPAIRED IAW EO: B757-5750-50875-A, COMPOSITE REPAIR.
